# SDR 96ZZZM1047

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016079002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LEFT WING NR 10 STRINGER INBOARD OF NACELLE AND RIGHT WING STRINGER NR 8 INBOARD OF NACELLE CRACKED.  DETERMINED TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A.  REPAIRS WILL BE MADE IAW SRM 57-20-03, FIGURE 201.  REFERENCE ASOA96019.
